# SDR 2017F00137

- Difficulty date: August 26, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N911GU
- Make and model: Israel 1124A
- Aircraft serial: 343
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT OF THE MORNING OF THE 26TH OF AUGUST, AFTER DEPARTURE THE CREW NOTICED THE IN TRANSIT WARNING LIGHT ON THE GEAR WAS STILL ILLUMINATED. AFTER A LOW PASS INFRONT OF THE CONTROL TOWER IT WAS CONFIRMED THE NOSE GEAR WAS IN THE DOWN POSITION STILL. CREW BURNT FUEL OFF WHILE GOING THROUGH THE QRH FOR ROUGHLY AND HOUR. ONCE THE CREW REACHED MLW THE CREW DROPPED THE GEAR AND DID ANOTHER LOW PASS INFRONT OF THE TOWER TO CONFIRM THE GEAR WAS DOWN AND CENTERED. AFTER TOWER CONFIRMED THIS THE PLAN WAS LANDED WITH NO FURTHER INCIDENTS.
